# SDR ZW0A0102512

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK IN MEMBRANE ON RT SIDE AT STA 217, UNDER NUMBER 5 FLOOR PANEL, AND FOUND CORROSION AT STA 200.  INSTALLED 7075-T6 0.025 MEMBRANE PER SRM 51-30-02.
